IndexAuthor

Number of items: 3.

Sols, Ignacio and Hernández, Rafael (1994) Connectedness of intersections of special Schubert varieties. Manuscripta mathematica, 83 (2). pp. 215-222. ISSN 0025-2611

Sols, Ignacio and Hernández, Rafael (1987) Line congruences of low degree. In Géométrie algébrique et applications : comptes-rendus de la deuxième conférence internationale de La Rabida, Espagne, (10-18 décembre 1984). Collection Travaux en cours, 23, 2 . Hermann, París, pp. 141-154. ISBN 2705660275

Hernández, Rafael and Sols, Ignacio (1985) On a family of rank 3 bundles on Gr (1, 3). Journal für die reine und angewandte Mathematik, 360 . pp. 124-135. ISSN 0075-4102

This list was generated on Mon Aug 2 02:51:15 2021 CEST.